# SDR AALA20060925

- Difficulty date: October 22, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Condition: Misaligned
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - WHEN AFT GALLEY LEFT NR 2 DOOR IS ARMED THE VELCRO TABS ARE NOT ALIGNED WITH GIRT BAR AND MANUAL INFLATION HANDLE IS EXPOSED.  REPLACED LEFT NUMBER TWO DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
